# SDR CA050607004

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,581 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT ,THE RT WINDSHIELD CRACKED. THE FLIGHT WAS CONTINUED AND UPON LANDING THE OUTER PLY WAS FOUND CRACKED. THE DEFECT WAS FOUND TO BE WITHIN AIRWORTHINESS LIMITS FOR CONTINUED FLIGHT UNDER GMEL RESTRICTIONS. THE WINDSHIELD HAD BEEN INSTALLED OCT 8, 2004 AND REPAIRED MAY 2004. ANOTHER CMA AIRCRAFT HAD THE SAME DEFECT WITHIN MINUTES. A SDR HAS BEEN SUBMITTED FOR BOTH.
